5 Common Medications That Can Cause Hair Loss Report by DFW Hair Replacement Studio
Learn the top five common medications that may cause hair loss.
Side effects from medications may sometimes cause hair loss. Dallas Hair Replacement Studio Folicure shares a list of regularly prescribed drugs that may cause hair loss in this short article.
Accutane (Isotretinoin): Accutane, prescribed for severe cystic acne, can cause hair loss in 3-6% of users, especially at larger doses and for extended periods. Reducing acne-causing hormones also impairs hair growth momentarily, with regrowth occurring after therapy.
Oral retinoids: These are used to treat skin disorders and in anti-aging cosmetics, but they can cause hair loss due to unsafe levels of Vitamin A if not closely monitored by a medical professional.
Chemotherapy medications: These are well-known for causing hair loss, as they target fast-growing cells and destroy hair follicles.
Tamoxifen: As an estrogen modulator, Tamoxifen, which is used to prevent breast cancer, can disturb hormone levels, leading to hair loss comparable to the natural thinning seen during menopause.
Hormonal birth control pills: The ones that contain estrogen and progestin can cause significant hair shedding. Because of the male hormones in the progestin, progestin-only treatments, such as Depo Provera, may affect roughly 10% of users.
If your hair suffered adverse effects from medications, and you've tried all sorts of remedies but with futile results, then you may try the DFW Folicure Hair Replacement System. We provide individualized treatments for hair loss. Contact us for a free consultation today!